Translator Disclaimer
2014 Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses
Zhenguo Luo, Liping Luo, Liu Yang, Yunhui Zeng
Abstr. Appl. Anal. 2014(SI06): 1-23 (2014). DOI: 10.1155/2014/785653

Abstract

A set of easily verifiable sufficient conditions are derived to guarantee the existence and the global stability of positive periodic solutions for two-species competitive systems with multiple delays and impulses, by applying some new analysis techniques. This improves and extends a series of the well-known sufficiency theorems in the literature about the problems mentioned previously.

Citation

Download Citation

Zhenguo Luo. Liping Luo. Liu Yang. Yunhui Zeng. "Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses." Abstr. Appl. Anal. 2014 (SI06) 1 - 23, 2014. https://doi.org/10.1155/2014/785653

Information

Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023067
MathSciNet: MR3193546
Digital Object Identifier: 10.1155/2014/785653

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.2014 • No. SI06 • 2014
Back to Top